Associated Pain In The Bones In The Area Of ​​the Buttocks With A History Of Blood Transfusions?

Illustration of Associated Pain In The Bones In The Area Of ​​the Buttocks With A History Of Blood Transfusions?
Illustration: Associated Pain In The Bones In The Area Of ​​the Buttocks With A History Of Blood Transfusions? post.medicalnewstoday.com

Tonight, I am Tina, I have a mother who is 48 years old, has complaints of pain in the bones of the buttocks / buttocks, the pain is like rising calves / stabbing to the bone. Before this happened, my mother had been diagnosed with colestrol (kdr 250) with a hb of 7.5, a blood transfusion was recommended (500 ml entered) and it was done, but after the transfusion was in March 2018 until now there was a complaint of buttock pain, checked with the doctor for the diagnosis of loss bone, until now it still hurts with the same thing (drugs that doctors often take, mafematous acid, ranitidine and vitamins). I have also stopped corsadol because it causes dizziness in my head. I asked if there was a connection between blood transfusions and buttock pain that is currently happening? And what medication or action is right for mama? Thank you in advance, warm regards Tina ..

1 Answer:

Hi,

Pain in the buttocks / buttocks area can be caused by several possible causes. Pain in the buttocks is often referred to as coccydinia. Some of the possible causes include:

obesity or too thin the factor of old age, where body fat begins to decrease or the distribution of the body position is not good when sitting due to the labor process (previous labor history in women) osteoporosis / osteoarthritis (calcification of the bones) bone infection history of trauma or collisions or falls For pain in the buttocks is not related to a history of previous blood transfusions. The drugs that were given beforehand were in accordance with your mother's condition based on the results of the examination and also selected safe drugs according to your mother's age. If there is a headache, there are many possible causes for headaches, it does not mean that you are taking drugs that previously became a headache, because the drugs that were given before were anti-pain drugs which are also often used in some cases including headaches. Headaches have many causes that can be caused by:

hormonal factors lack of sleep physical fatigue high blood pressure high cholesterol vision disturbances in the eye hb low fever It is better if you do a direct re-examination of your mother's condition, with a history of low HB it is necessary to know the underlying cause of the low HB, and to know the possible causes other such as persistent headaches whether there is another disease or a related condition, it is necessary to do additional tests such as blood tests, X-rays or CT sacs if necessary. Some of the things you can pay attention to:

avoid sitting for too long use a soft pad to sit as an initial treatment can take paracetamol warm compresses on the painful part to help relieve pain for further treatment whether enough medication or other measures (coccygectomy) are determined based on the results of a reading examination of coccygys pain , low hb, hope it's useful, thank you

dr. Danny

: by

Related Question

Back To Pregnancy On A History Of Stitches Used To Give Birth 2 Years Ago?

Back To Pregnancy On A History Of Stitches Used To Give Birth 2 Years Ago?

(1 year ago)

2 years ago I gave birth to my first child in my vagina at an episiotomy to make it easier for the baby’s head to come out, now that my child is 2 years old, and 1 year later...

Colds, Coughs, Fevers, And Shortness Of Breath What Are The Signs Of Corona?

Colds, Coughs, Fevers, And Shortness Of Breath What Are The Signs Of Corona?

(1 year ago)

,, what are the signs of the corona virus ?? Are colds, coughs, fevers and shortness of breath one of the characteristics?...

Changes In Eye Vision Disorders?

Changes In Eye Vision Disorders?

(10 months ago)

My eyesight sometimes flickered (dark + tense + dark + bright etc). It wasn’t her eyelids flickering. R nBis was normal again. R n Is there any irritation in my eye?...

Leave a Reply

Your email address will not be published. Required fields are marked *